Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 6, Pages 935–938 (Mi mz1577)  

This article is cited in 8 scientific papers (total in 8 papers)

Brief Communications

On a sequence of trigonometric polynomials

P. G. Grigor'ev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1577

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:6, 780–783

Bibliographic databases:

Received: 20.11.1996

Citation: P. G. Grigor'ev, “On a sequence of trigonometric polynomials”, Mat. Zametki, 61:6 (1997), 935–938; Math. Notes, 61:6 (1997), 780–783

Citation in format AMSBIB
\Bibitem{Gri97}
\by P.~G.~Grigor'ev
\paper On a sequence of trigonometric polynomials
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 6
\pages 935--938
\mathnet{http://mi.mathnet.ru/mz1577}
\crossref{https://doi.org/10.4213/mzm1577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629833}
\zmath{https://zbmath.org/?q=an:0916.42001}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 6
\pages 780--783
\crossref{https://doi.org/10.1007/BF02361221}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YE52200033}


Linking options:
  • http://mi.mathnet.ru/eng/mz1577
  • https://doi.org/10.4213/mzm1577
  • http://mi.mathnet.ru/eng/mz/v61/i6/p935

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kashin, V. N. Temlyakov, “On a certain norm and related applications”, Math. Notes, 64:4 (1998), 551–554  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. S. Kashin, V. N. Temlyakov, “On a Norm and Approximate Characteristics of Classes of Multivariable Functions”, Journal of Mathematical Sciences, 155:1 (2008), 57–80  mathnet  crossref  mathscinet  zmath  elib
    3. A. O. Radomskii, “On the Possibility of Strengthening Sidon-Type Inequalities”, Math. Notes, 94:5 (2013), 829–833  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. P. G. Grigor'ev, A. O. Radomskii, “Some Trigonometric Polynomials with Extremally Small Uniform Norm”, Math. Notes, 98:2 (2015), 230–236  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. O. Radomskii, “On nonequivalence of the $\mathrm{C}$- and $\mathrm{QC}$-norms in the space of trigonometric polynomials”, Sb. Math., 207:12 (2016), 1729–1742  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. A. O. Radomskii, “On the Sidon inequality for trigonometric polynomials”, St. Petersburg Math. J., 29:4 (2018), 643–656  mathnet  crossref  mathscinet  isi  elib
    7. A. O. Radomskii, “Some properties of the space of quasi-continuous functions”, Russian Math. Surveys, 73:6 (2018), 1119–1121  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. A. O. Radomskii, “Some trigonometric polynomials with extremely small uniform norm and their applications”, Izv. Math., 84:2 (2020), 361–391  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:290
    Full text:128
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021